MAUDE Adverse Event Report: ARTEGRAFT, INC. ARTEGRAFT; COLLAGEN VASCULAR GRAFT

ARTEGRAFT, INC. ARTEGRAFT; COLLAGEN VASCULAR GRAFT
Model Number AG730
Medical Device Problem Code Device Packaging Compromised (2916)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/26/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event is deemed to be a reportable malfunction as it is uncertain whether the integrity of the sterile package may have been compromised.The investigation of the returned product and packaging verified that leakage occurred based on lower volume of liquid and smeared labeling.A root cause was not able to be identified for the complaint allegation of leaking tube as the returned product was received open with the tamper-evident seal and tube shrink wrap removed.When pressure was applied to the inverted tube no leaks occurred.There is no noticeable damage to the product tube, cap, or packaging.The device history record for batch 15h214 was re-reviewed and no related nonconformances were identified; the torque machine and capper were within specifications at the time of use and visual inspections and final visual inspections by 2 independent reviewers met the requirements at the time of release.To date, no additional complaints were reported from this product batch.No complaint trends were identified for the issue of leaking tube.The complaint issue will continue to be monitored within artegraft, inc.Quality systems, quality assurance trending.
 
Event or Problem Description
Artegraft (collagen vascular graft) lot 15h214-004 was received in the mail with a packing slip from (b)(4) (artegraft approved distributor) stating that on (b)(6) 2015 a rn went to open the tube and the seal was leaking, so didn't feel comfortable using it.It also states that the box was sealed.A second artegraft (collagen vascular graft) was utilized on the patient instead.No patient adverse events were reported.

Brand Name
ARTEGRAFT
Common Device Name
COLLAGEN VASCULAR GRAFT
Manufacturer (Section D)
ARTEGRAFT, INC.
206 north center drive
north brunswick NJ 08902 4247
MDR Report Key5914110
Report Number2247686-2016-00009
Device Sequence Number18836808
Product Code LXA
UDI-Device Identifier00316837000275
UDI-Public(01)00316837000275(17)180831(10)15H214-004
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
N16837
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/05/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Expiration Date08/31/2018
Device Model NumberAG730
Device Catalogue NumberAG730
Device Lot Number15H214-004
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2016
Initial Report FDA Received Date08/30/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1